# SDR WX0A2024072932127

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 52,050 hours, 33,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) LFA REPORTS MEGAPHONE GREEN FLASHING LIGHT NOT FLASHING. / PERFORMED OPS TEST OF MEGAPHONE IAW AMM 25-65-51. OPS TEST GOOD AT THIS TIME."
